The size of the largest bipartite subgraphs

P. Erdős, A. Gyárfás, Yoshiharu Kohayakawa

Research output: Contribution to journalArticle

18 Citations (Scopus)

Abstract

Simple proofs are given for results of Edwards concerning the size of the largest bipartite subgraphs of a graph.

Original languageEnglish
Pages (from-to)267-271
Number of pages5
JournalDiscrete Mathematics
Volume177
Issue number1-3
Publication statusPublished - Dec 1 1997

Fingerprint

Subgraph
Graph in graph theory

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics
  • Theoretical Computer Science

Cite this

The size of the largest bipartite subgraphs. / Erdős, P.; Gyárfás, A.; Kohayakawa, Yoshiharu.

In: Discrete Mathematics, Vol. 177, No. 1-3, 01.12.1997, p. 267-271.

Research output: Contribution to journalArticle

Erdős, P, Gyárfás, A & Kohayakawa, Y 1997, 'The size of the largest bipartite subgraphs', Discrete Mathematics, vol. 177, no. 1-3, pp. 267-271.
Erdős, P. ; Gyárfás, A. ; Kohayakawa, Yoshiharu. / The size of the largest bipartite subgraphs. In: Discrete Mathematics. 1997 ; Vol. 177, No. 1-3. pp. 267-271.
@article{ca846b1886f4458dbc24e064c7513bc9,
title = "The size of the largest bipartite subgraphs",
abstract = "Simple proofs are given for results of Edwards concerning the size of the largest bipartite subgraphs of a graph.",
author = "P. Erdős and A. Gy{\'a}rf{\'a}s and Yoshiharu Kohayakawa",
year = "1997",
month = "12",
day = "1",
language = "English",
volume = "177",
pages = "267--271",
journal = "Discrete Mathematics",
issn = "0012-365X",
publisher = "Elsevier",
number = "1-3",

}

TY - JOUR

T1 - The size of the largest bipartite subgraphs

AU - Erdős, P.

AU - Gyárfás, A.

AU - Kohayakawa, Yoshiharu

PY - 1997/12/1

Y1 - 1997/12/1

N2 - Simple proofs are given for results of Edwards concerning the size of the largest bipartite subgraphs of a graph.

AB - Simple proofs are given for results of Edwards concerning the size of the largest bipartite subgraphs of a graph.

UR - http://www.scopus.com/inward/record.url?scp=0040915452&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0040915452&partnerID=8YFLogxK

M3 - Article

VL - 177

SP - 267

EP - 271

JO - Discrete Mathematics

JF - Discrete Mathematics

SN - 0012-365X

IS - 1-3

ER -